# SDR USAA2011011390191

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 34,153 hours, 12,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LAX - EEL - DOOR 4R EMERGENCY LIGHT MISSING LENS.  MAINTENANCE REPLACED DOOR EMERGENCY LIGHT COVER AS REQUIRED.
